Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Bessel-function integrals needed for two classes of physics problems

Authors: Charles E. McQueary and R. Mack, Lawrence
Journal: Math. Comp. 21 (1967), 413-417
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society